# SDR SWAA2024011842355

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,429 hours, 17,830 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: Nr 2 Inlet Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL; LIP SKIN HAS MISSING FASTENER AT APPROX 1 OCLOCK POSITION; AS VIEWED FROM AFT.  REMOVED AND REPLACED #2 ENGINE INLET COWL PER AMM 71-11-01 C/W.  REMOVED AND REPLACED #2 ENGINE INLET COWL PER AMM 71-11-01
